# SDR SIMA20231121001

- Difficulty date: November 21, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 48,912 hours, 30,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086116003
- Condition: Corroded
- Location: Fr 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-05 ? GALLEY SUPPORT UNDER OUTBD FLOOR STRUCTURE BEAM SPLICE AT FR 90 HAS CORROSION (LEVEL 2 CORROSION) -C/A-REMOVED AND REPLACED THE GALLEY SUPPORT UNDER OUTBD FLOOR STRUCTURE BEAM SPLICE AT FR 90 IAW EMB 170 SRM 51-40-08.
